| Model Number |
FX3408MLC |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/02/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx3408mlc was removed on (b)(6) 2018 due to loss of osseointegration around 9 years after implantation.The patient is a tobacco user and has history of bruxism and hypertension.The doctor noted bone resorption during explantation.The patient has recovered without complications.